# SDR SIMA20250524001

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 21,283 hours, 14,139 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT EMERGENCY DECLARED RETURN DFW. OVRWGHT LANDING. BELW SINK RATE. RAR RH IB MFS PCU IAW 27-65-01-400-801-A00. LEAK CHK, OPS CHK GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME REFER TO NRWC 051-DFW-04741 ITEMS 1, 2 AND 3 FOR FULL WORK SCOPE COMPLETED
